# SDR AALA20010686

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 29L CORRODED OUTBOARD SIDE STATION 1006 TO STATION 1010.  INSTALLED NEW STRINGER SPLICE AND STRINGER CLIP PER SRM 53-10-3 AND STRINGER 29L OUTBOARD SIDE STATION 1006-1010.  (M)
